О существовании неотделимой пары в рекурсивной теории допустимых множеств

В.А. Руднев

Algebra i Logika (1988)

  • Volume: 27, Issue: 1, page 48-56
  • ISSN: 0373-9252

How to cite

top

Руднев, В.А.. "О существовании неотделимой пары в рекурсивной теории допустимых множеств." Algebra i Logika 27.1 (1988): 48-56. <http://eudml.org/doc/187415>.

@article{Руднев1988,
author = {Руднев, В.А.},
journal = {Algebra i Logika},
keywords = {inseparability; recursively inseparable; admissible sets},
language = {rus},
number = {1},
pages = {48-56},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {О существовании неотделимой пары в рекурсивной теории допустимых множеств},
url = {http://eudml.org/doc/187415},
volume = {27},
year = {1988},
}

TY - JOUR
AU - Руднев, В.А.
TI - О существовании неотделимой пары в рекурсивной теории допустимых множеств
JO - Algebra i Logika
PY - 1988
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 27
IS - 1
SP - 48
EP - 56
LA - rus
KW - inseparability; recursively inseparable; admissible sets
UR - http://eudml.org/doc/187415
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.